The Effect Of Changing Kb From 1 Month Injection To 3 Month Injection?
good afternoon …. want to ask, if last month you injected 1 month, then you change 3 months now, is there any effect? Because the midwife forgot to give you a 3 month injection ….
Hello, thank you for the question to HealthReplies.com
1-month injection KB is contraception that contains a combination of estrogen and progesterone, while 3-month injection KB is contraception that contains progesterone only. 3-month injectable birth control has side effects in the form of disruption to the menstrual cycle greater than 1-month injectable birth control. Users of 3-monthly injecting contraception often experience delays in menstrual cycles or menstrual cycles that become irregular, and some even do not experience menstruation at all during the use of 3-month injection KB, can also experience spots outside the menstrual cycle, lengthening or shortening of the menstrual cycle, etc. . These side effects are not dangerous at all (including also if you do not experience menstruation at all during the use of birth control).
Other side effects that can also occur in the use of 3-month injection KB (which is also common in the use of 1-month injection KB) include breast pain, mood changes, headaches and dizziness, nausea, weight gain, appearance of acne, etc. All of the side effects mentioned are certainly not necessarily occur and are not always experienced by every woman who uses injection contraception. If there are any side effects that you feel are really bothering you, consult your obstetrician for replacement of other contraceptive methods.
So much information from me, hopefully enough answer